EconPapers    
Economics at your fingertips  
 

Pearson-walk visualization of the characteristic function of the invariant measure for 1-d chaos

Yoshinori Nagai, Atsushi Ichimura and Takashi Tsuchiya

Physica A: Statistical Mechanics and its Applications, 1988, vol. 150, issue 1, 40-53

Abstract: The Pearson-walk visualization of one-dimensional (1-d) chaos, which has been proposed in a qualitative fashion by the same authors recently (Physica 134A (1985) 123) is treated quantitatively. Continuity of the Pearson image is deduced for a map f(x) whose kth iterate fk(x) is continuous for any k. Then the Lyapunov exponent is used to describe the length of the Pearson image. The normalized Pearson-walk visualization is introduced to show that it can be related to the existence of the invariant measure. For a 1-d map that has a definite invariant measure it is shown that the characteristic function of the invariant measure is represented by a unique point in the normalized Pearson plane for a large iteration-number limit.

Date: 1988
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378437188900490
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:150:y:1988:i:1:p:40-53

DOI: 10.1016/0378-4371(88)90049-0

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:150:y:1988:i:1:p:40-53